IMECH-IR  > 非线性力学国家重点实验室
A new analytical solution for agglomerate growth undergoing Brownian coagulation
Yu MZ1,2; Liu YY1; Jin GD(晋国栋)2; Jin HH3
Source PublicationApplied Mathematical Modelling
2016-05
Volume40Pages:5497-5509
ISSN0307-904X
AbstractWe proposed a new analytical solution for a population balance equation for fractal-like agglomerates. The new analytical solution applies to agglomerates with any mass fractal dimensions. Two well-known numerical methods, including the Taylor-series expansion method of moments and the quadrature method of moments, were selected as references. The reliability of the analytical solution with three mass fractal dimensions of 1.0, 2.0, and 3.0 in the continuum-slip regime was verified. The accuracy of the new analytical solution is affected by both the Knudsen number and the mass fractal dimension. The new analytical solution can be further improved in accuracy by introducing a correction factor to the originally derived mathematical formula. The new analytical solution was finally confirmed to possess potential for replacing the numerical solution in the continuum-slip regime. (C) 2016 Elsevier Inc. All rights reserved.
KeywordAgglomerate Population Balance Equation Analytical Solution Brownian Coagulation Continuum-slip Regime
DOI10.1016/j.apm.2016.01.009
Indexed BySCI
Language英语
WOS IDWOS:000375511900023
Funding OrganizationZhejiang Provincial Natural Science Foundation of China LQ15A020002 LQ16A020002 Sino-German Research Project GZ971 State Key Laboratory of Nonlinear Mechanics National Natural Science Foundation of China 11372299 51390490
DepartmentLNM湍流
Classification一类
Citation statistics
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/59678
Collection非线性力学国家重点实验室
Affiliation1.China Jiliang University
2.中国科学院力学研究所
3.Zhejiang University
Recommended Citation
GB/T 7714
Yu MZ,Liu YY,Jin GD,et al. A new analytical solution for agglomerate growth undergoing Brownian coagulation[J]. Applied Mathematical Modelling,2016,40:5497-5509.
APA Yu MZ,Liu YY,Jin GD,&Jin HH.(2016).A new analytical solution for agglomerate growth undergoing Brownian coagulation.Applied Mathematical Modelling,40,5497-5509.
MLA Yu MZ,et al."A new analytical solution for agglomerate growth undergoing Brownian coagulation".Applied Mathematical Modelling 40(2016):5497-5509.
Files in This Item: Download All
File Name/Size DocType Version Access License
A New analytical sol(2081KB)期刊论文出版稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yu MZ]'s Articles
[Liu YY]'s Articles
[Jin GD(晋国栋)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yu MZ]'s Articles
[Liu YY]'s Articles
[Jin GD(晋国栋)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yu MZ]'s Articles
[Liu YY]'s Articles
[Jin GD(晋国栋)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: A New analytical solution for agglomerate growth undergong Browian coagulation.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.